# SDR ASAA2014080708786

- Difficulty date: August 7, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 8,710 hours, 2,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048402
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN COVER FELL OFF AFTER TAKEOFF.  ACFT GROUNDED. R & R L1 LOWER EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-01-960-802.  OPS NORMAL.
